# SDR 2008UALA05566

- Difficulty date: September 2, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 51,870 hours, 30,342 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 60B008791
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW.  FOUND FAULTY O2 BOTTLE SUSPECT FAULTY O-RING.  REPLACED O2 BOTTLE.  AC OK FOR SERVICE.
